You are not currently logged in.
Access JSTOR through your library or other institution:
On the Admissibility of Polynomial Estimators in the One-Parameter Exponential Family
Anirban Das Gupta and Bimal Kumar Sinha
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 42, No. 3/4 (Nov., 1980), pp. 129-142
Published by: Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25052180
Page Count: 14
You can always find the topics here!Topics: Estimators, Polynomials, Sufficient conditions, Statism, Mathematical moments, Coefficients, Bayes estimators, Real numbers, Mathematics
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
Karlin (1958), Ping (1964), Gupta (1966), Zidek (1970), and Ghosh and Meeden (1977) dealt with the problem of finding sufficient conditions for admissibility of linear estimators in the one-parameter exponential family. In this paper it has been shown that following Karlin's argument one can also find sufficient conditions for admissibility of polynomial estimators for estimating linear combinations of the raw moments.
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002) © 1980 Indian Statistical Institute